MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920489
Medical Device Problem Codes Obstruction of Flow (2423); Failure to Disconnect (2541); Separation Failure (2547)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that on (b)(6) 2026, during disconnection at the conclusion of a dialysis session, the inlet line of the cannon ii plus chdc (inserted on (b)(6) 2026) could not be removed despite multiple attempts by healthcare staff and the attending physician.It was observed that a non-teleflex connector had melted and fractured within the red catheter hub.Although the connector could be unscrewed, it rotated freely and could not be removed.As a precautionary measure, a second clamp was applied to the line using an applier.A temporary catheter was inserted into the left internal jugular vein in the intensive care unit.Subsequently, a replacement tunneled catheter was inserted into the right internal jugular vein on (b)(6) 2026.It was reported on (b)(6) 2026 that the patient had passed away; the death was reported as unrelated to this incident.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that on 01apr2026, during disconnection at the conclusion of a dialysis session, the inlet line of the cannon ii plus chdc (inserted on (b)(6) 2026) could not be removed despite multiple attempts by healthcare staff and the attending physician.It was observed that a non-teleflex connector had melted and fractured within the red catheter hub.Although the connector could be unscrewed, it rotated freely and could not be removed.As a precautionary measure, a second clamp was applied to the line using an applier.A temporary catheter was inserted into the left internal jugular vein in the intensive care unit.Subsequently, a replacement tunneled catheter was inserted into the right internal jugular vein on (b)(6) 2026.It was reported on 10apr2026 that the patient had passed away; the death was reported as unrelated to this incident.

Brand Name
ARROW HEMODIALYSIS KIT: 2-L 15 FR X 19 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25135609
Report Number9680794-2026-00351
Device Sequence Number15781928
Product Code MSD
UDI-Device Identifier10801902154221
UDI-Public(01)10801902154221(11)250901(17)280731(10)33F25H0674(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920489
Device Catalogue NumberCS-15242-VSP
Device Lot Number33F25H0674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient Age70 YR
Patient SexUnknown